See Alike in...

Alike App

Browser

kushbarb

878d

I am currently in an intensive outpatient program that I have found to be very helpful, but I am scared for when I graduate that things will get uncontrollable again. I also have no idea what I am going to do after which contributes to more anxiety.

Top reply
    • sarah03

      877d

      they give you a routine. which helps you stabilize. I’ve gone through both inpatient and outpatient multiple times. I wrote down the schedule of the day. & tried to replicate it time wise and if possible with what they did. i supplement say a group session with reading a self help book. Start my day at the time I did there. Supplement another group session with a show or movie. they’ve put you on a routine schedule and trying to reformat that to what your day now needs to look like has always helped me transition.

    • sarah03

      877d

      they give you a routine. which helps you stabilize. I’ve gone through both inpatient and outpatient multiple times. I wrote down the schedule of the day. & tried to replicate it time wise and if possible with what they did. i supplement say a group session with reading a self help book. Start my day at the time I did there. Supplement another group session with a show or movie. they’ve put you on a routine schedule and trying to reformat that to what your day now needs to look like has always helped me transition.

    • kushbarb

      878d

      Exactly. I have been in inpatient a year ago & then IOP after that. It scares me because even after all that I got worse again. Im going back to a neutral place

    • JoranTal

      878d

      That’s always my fear whenever I come out of an inpatient program. Are you going back to a safe place or a toxic place?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion